# SDR NACA2023070900001

- Difficulty date: July 9, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 109,192 hours, 19,895 cycles
- System (JASC): 2311 · UHF Communications System
- Part: Transceiver
- Part number: 6225272001
- Part serial: 3405
- Condition: Intermittent
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF #1 INTERMITTENT TX, RX OK. REMOVED AND REPLACED #1 TRANSCEIVER IAW AMM 23-11-03, OPS CHECK GOOD. NO TRAX INFO AVAILABLE FOR PART.
